# SDR GAIA04029OP

- Difficulty date: February 18, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 25858056
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE AIRPLANE OCCASIONALLY TURNS RIGHT AND WILL NOT RESPOND BACK TO THE LEFT WITH FULL AUTOPILOT HEADING DEFLECTION TO THE LEFT.  FLIGHT CONTINUED AND AN UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED THE AUTO PILOT ROLL CHANNEL COMPUTER.  SYSTEM OPS CHECKS ON GROUND OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
